×

Time-dependent global attractor for a class of nonclassical parabolic equations. (English) Zbl 1442.35223

Summary: Based on the recent theory of time-dependent global attractors in the works of M. Conti et al. [J. Differ. Equations 255, No. 6, 1254–1277 (2013; Zbl 1288.35098)] and F. Di Plinio et al. [Discrete Contin. Dyn. Syst. 29, No. 1, 141–167 (2011; Zbl 1223.37100)], we prove the existence of time-dependent global attractors as well as the regularity of the time-dependent global attractor for a class of nonclassical parabolic equations.

MSC:

35K58 Semilinear parabolic equations
35B41 Attractors
35K35 Initial-boundary value problems for higher-order parabolic equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Aifantis, E. C., On the problem of diffusion in solids, Acta Mechanica, 37, 3-4, 265-296 (1980) · Zbl 0447.73002
[2] Temam, R., Infinite-Dimensional Dynamical Systems in Mechanics and Physic (1997), New York, NY, USA: Springer, New York, NY, USA
[3] Lions, J. L.; Magenes, E., Non-Homogeneous Boundary Value Problems and Applications (1972), Berlin, Germany: Spring, Berlin, Germany
[4] Kuttler, K.; Aifantis, E. C., Existence and uniqueness in nonclassical diffusion, Quarterly of Applied Mathematics, 45, 3, 549-560 (1987)
[5] Kuttler, K.; Aifantis, E., Quasilinear evolution equations in nonclassical diffusion, SIAM Journal on Mathematical Analysis, 19, 1, 110-120 (1988) · Zbl 0675.35053
[6] Aifantis, E. C., Gradient nanomechanics: applications to deformation, fracture, and diffusion in nanopolycrystals, Metallurgical and Materials Transactions A, 42, 10, 2985-2998 (2011)
[7] Kalantarov, V. K., On the attractors for some non-linear problems of mathematical physics, Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta imeni V. A. Steklova Akademii Nauk SSSR (LOMI), 152, 50-54 (1986)
[8] Xiao, Y., Attractors for a nonclassical diffusion equation, Acta Mathematicae Applicatae Sinica, 18, 2, 273-276 (2002) · Zbl 1017.35025
[9] Sun, C. Y.; Wang, S. Y.; Zhong, C. K., Global attractors for a nonclassical diffusion equation, Acta Mathematica Sinica, English Series, 23, 7, 1271-1280 (2007)
[10] Wang, S. Y.; Li, D. S.; Zhong, C. K., On the dynamics of a class of nonclassical parabolic equations, Journal of Mathematical Analysis and Applications, 317, 2, 565-582 (2006) · Zbl 1092.35016
[11] Sun, C.; Yang, M., Dynamics of the nonclassical diffusion equations, Asymptotic Analysis, 59, 1-2, 51-81 (2008)
[12] Liu, Y. F.; Ma, Q. Z., Exponential attractors for a nonclassical diffusion equation, Electronic Journal of Differential Equations, 9, 1-9 (2009)
[13] Ma, Q. Z.; Liu, Y. F.; Zhang, F. H., Global attractors in H1(RN) for nonclassical diffusion equations, Discrete Dynamics in Nature and Society, 2012 (2012) · Zbl 1258.35037
[14] Wu, H. Q.; Zhang, Z. Y., Asymptotic regularity for the nonclassical diffusion equation with lower regular forcing term, Dynamical Systems, 26, 4, 391-400 (2011) · Zbl 1229.35218
[15] Pan, L.-X.; Liu, Y.-F., Robust exponential attractors for the non-autonomous nonclassical diffusion equation with memory, Dynamical Systems, 28, 4, 501-517 (2013) · Zbl 1286.35048
[16] Zhang, F.-H.; Liu, Y.-F., Pullback attractors in H1(RN) for non-autonomous nonclassical diffusion equations, Dynamical Systems, 29, 1, 106-118 (2014) · Zbl 1284.35084
[17] Conti, M.; Pata, V.; Temam, R., Attractors for processes on time-dependent spaces. Applications to wave equations, Journal of Differential Equations, 255, 6, 1254-1277 (2013) · Zbl 1288.35098
[18] Caraballo, T.; Garrido-Atienza, M. J.; Schmalfuss, B., Existence of exponentially attracting stationary solutions for delay evolution equations, Discrete and Continuous Dynamical Systems B, 18, 2-3, 271-293 (2007) · Zbl 1125.60058
[19] Caraballo, T.; Kloeden, P. E.; Schmalfu√ü, B., Exponentially stable stationary solutions for stochastic evolution equations and their perturbation, Applied Mathematics and Optimization, 50, 3, 183-207 (2004) · Zbl 1066.60058
[20] Flandoli, F.; Schmalfuss, B., Random attractors for the 3D stochastic Navier-Stokes equation with multiplicative white noise, Stochastics and Stochastics Reports, 59, 1-2, 21-45 (1996)
[21] di Plinio, F.; Duane, G. S.; Temam, R., Time-dependent attractor for the oscillon equation, Discrete and Continuous Dynamical Systems A, 29, 1, 141-167 (2011) · Zbl 1223.37100
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.